A ratio-limit comparison between ξt, the solution of an SDE driven by a semimartingale, and Ht, the solution of an associated ODE, is proved on the set where limt→∞ξt=∞. Sufficient conditions in terms of the driving processes and the coefficients are obtained for limt→∞ξt to be ∞. © 1988.
Publication Source (Journal or Book title)
Stochastic Processes and their Applications
Sundar, P. (1988). Comparison between solutions of SDEs and ODEs. Stochastic Processes and their Applications, 30 (1), 165-169. https://doi.org/10.1016/0304-4149(88)90082-8